# SDR VNAA2016100600008

- Difficulty date: October 6, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 30,478 hours, 30,583 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1384
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 25,248 hours, 25,199 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 20 DEGREES WHEN SELECTING FLAPS 30 DEGREES.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED FLAP ELECTRONIC CONTROL UNIT AND PERFORMED CHECKS IAW AMM.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
